1043574 tn?1253240471
quiting
i haven been taking sleeping pill for 3 and half year ( every night) recently i feel very easy get tire. i intend to quit the tablets. i know i will sleep late if i stop consume the sleeping pill. is there any better way to make me sleep without that pill
Cancel
6 Answers
Page 1 of 1
535822 tn?1443980380
You have trained your mind and body to sleep with pills so it may take a little while, dont stop cold turkey ease off them for less withdrawal, there are many supplements out there you can try,should you want to, but see if you can sleep without any help. if it is difficult for you try 5 HTP and Tryptophan ..also Sam -E can be a help, you may find you dream more but they are less invasive than the Meds ...Good Luck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
535822 tn?1443980380
PS A good multi supplement  may be good for the tiredness try B Complex and Vit C also omega 3 oil
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
144586 tn?1284669764
The sleep cycle is determined by what is called the circadian rhythym. Your rhythym is abnormal. The easiest way to reset this is to insure exposure to sunlight for at least 45 minutes every morning between 6 A.M. and 9 A.M.  Look on the internet for material on the circadian cycle. The U.S. military has done extensive research in this area. The hormone melatonin, taken in small doses an hour before bedtime, will also re-set the clock.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
there are many things you can do. while lowering the dose VERY slowly (for example, go dow, slowly in one month until you take only one pill, then one month going down to 1-half-1-half-
then hal-half-half- then half- none-half none- and so on.
don;t sleep during daytime.
don;t drink caffeine, don't drink alcohol , use your bed for sleep only, do not stay in bed if unable to sleep- go to the couch and read something
good luck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
there are many things you can do. while lowering the dose VERY slowly (for example, go dow, slowly in one month until you take only one pill, then one month going down to 1-half-1-half-
then hal-half-half- then half- none-half none- and so on.
don;t sleep during daytime.
don;t drink caffeine, don't drink alcohol , use your bed for sleep only, do not stay in bed if unable to sleep- go to the couch and read something
good luck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Wow, you have been sleeping pills for a while.  I would definitely not stop "cold turkey."
Talk it over with your physician before doing anything drastic.  You don't want to go into a bad withdrawal.  Talk with a physician before doing anything!  Watch your caffeine alcohol intake throught the day; probably avoid them since you have this sleeping problem.  Maybe keep a journal about your activity, diet, etc., just to see if there trend in your sleeping patterns.  Lastly, have the physician check you for sleeping disorders.  Good luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
General Health Community Resources
Top General Health Answerers
363281 tn?1353103243
Blank
Nelson, New Zealand
Avatar universal
Blank
Queensland, Australia
19694731 tn?1482853437
Blank
AL
80052 tn?1496327897
Blank
way off the beaten track!, BC
973741 tn?1342346373
Blank
Avatar universal
Blank